About the Journal

Probability Statistics and Econometric Journal (PSEJ) is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of applied statistics. PSEJ aims at promoting an interdisciplinary approach on a large range of topics covering applied methods for worldwide Socio-Economic phenomena. Probability Statistics and Econometric Journal Methods offers peer-reviewed original papers, reviews and survey articles focusing on statistical and econometric methods and dealing with the applications of existing or new techniques to a wide variety of problems in business, finance, economics and related subjects.

Current Issue

Vol. 4 No. 1 (2022): January - February
View All Issues